# SDR IPXA09556155

- Difficulty date: May 4, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SCREW STRIKE ON I/B FLANGE OF FRAME BS 1620 OF STRINGER 15L  TO STR 5L, 10 STRIKES.  REPAIRED PER ATS ENGINEERING 09-2767 DATED 22MAY09 AND SRM ADDENDUM B757-5310-19952.
